Ergodic theorems for superadditive processes.

U. Krengel; M.A. Akcoglu

Journal für die reine und angewandte Mathematik (1981)

  • Volume: 323, page 53-67
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Krengel, U., and Akcoglu, M.A.. "Ergodic theorems for superadditive processes.." Journal für die reine und angewandte Mathematik 323 (1981): 53-67. <http://eudml.org/doc/152332>.

@article{Krengel1981,
author = {Krengel, U., Akcoglu, M.A.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {superadditive processes; maximal inequality; ergodic theorem},
pages = {53-67},
title = {Ergodic theorems for superadditive processes.},
url = {http://eudml.org/doc/152332},
volume = {323},
year = {1981},
}

TY - JOUR
AU - Krengel, U.
AU - Akcoglu, M.A.
TI - Ergodic theorems for superadditive processes.
JO - Journal für die reine und angewandte Mathematik
PY - 1981
VL - 323
SP - 53
EP - 67
KW - superadditive processes; maximal inequality; ergodic theorem
UR - http://eudml.org/doc/152332
ER -

Citations in EuDML Documents

top
  1. Daniel Boivin, Ergodic theorems for surfaces with minimal random weights
  2. Christian Licht, Gérard Michaille, Global-Local subadditive ergodic theorems and application to homogenization in elasticity
  3. James Nolen, Jack Xin, Asymptotic spreading of KPP reactive fronts in incompressible space-time random flows
  4. L. A. Caffarelli, A. Mellet, Random homogenization of an obstacle problem
  5. K. Messaoudi, G. Michaille, Stochastic homogenization of nonconvex integral functionals
  6. Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille, Homogenization of periodic nonconvex integral functionals in terms of Young measures
  7. Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille, Homogenization of periodic nonconvex integral functionals in terms of Young measures
  8. Raphaël Rossignol, Marie Théret, Lower large deviations and laws of large numbers for maximal flows through a box in first passage percolation
  9. J. Michael Steele, Kingman's subadditive ergodic theorem
  10. Y. Abddaimi, G. Michaille, Dirichlet problem associated with a random quasilinear operator in a random domain

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.